MAUDE Adverse Event Report: MASIMO - 40 PARKER USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER

MASIMO - 40 PARKER USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER
Model Number 3577
Medical Device Problem Codes Loose or Intermittent Connection (1371); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned module was evaluated.Visual inspection revealed a loose bend relief sleeve.The module failed functional testing because it intermittently does not draw power or communicate with interfacing test fixture with cable bending at the ch connector.X-ray inspection was conducted and wire breaks were identified at the ch connector which results in the loss of function.A service history record review reveals that this unit was in the field for over seven (7) months with no previous reported issues related to this reported event.
 
Event or Problem Description
The customer reported that the device "has intermittent problem/damage strain relief".No consequences or impact to patient were reported.

Brand Name
USPO2 PULSE OXIMETRY CABLE KIT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8383978
Report Number2031172-2019-00102
Device Sequence Number13950854
Product Code DQA
UDI-Device Identifier00843997007481
UDI-Public00843997007481
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3577
Device Catalogue Number3577
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1